# SDR USAA2012110600004

- Difficulty date: November 5, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 66,827 hours, 42,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY FLOOR LIGHT AT SEAT 9C FELL OFF.  MAINTENANCE RE-ATTACHED EMERGENCY FLOOR LIGHT ON SEAT 9C.
